# SDR MASA200700037

- Difficulty date: January 19, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 23,593 hours, 27,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2885 PHX.  CABIN EMERGENCY LIGHTS FLICKER IN ON POSITION.  MX REMOVED AND REPLACED RELAY, OPS CHECKED GOOD.
